Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, good people. I am diagnosed a lymphoma and I receive my chemotherapy regularly. However, lately I have begun to feel a breast tenderness following my chemo. I wonder what this could mean. Is this usual? I would appreciate all your replies. Thank you in advance for all your answers, guys.

Loading...

Hello. Peripheral neuropathy can be a following symptom after chemotherapy. Perhaps, the area of your breast is affected. Tenderness and other symptoms can warn you about neuropathy. You can check this up with a neurologist. Loss of sensation and numbness are also possible. Burning and pain can appear as well. I hope I’ve helped. Good luck! Bye!
Reply

Loading...

izabel wrote:

Hello, good people. I am diagnosed a lymphoma and I receive my chemotherapy regularly. However, lately I have begun to feel a breast tenderness following my chemo. I wonder what this could mean. Is this usual? I would appreciate all your replies. Thank you in advance for all your answers, guys.



You need to have your hormones checked. Most likely your estrogen and progesterone is imbalanced. check into natural Bioidenticals.
Keeping your body hormonely balanced has proven to help prevent reoccurrrance of lymphoma according to medical journal reports.
Reply

Loading...